# SDR UALA2013060603912

- Difficulty date: June 5, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 67,208 hours, 24,789 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS PROTRUDING DENT BS 520 STR 24L.   REPAIRED DENT IN FUSELAGE SKIN AT BS 520, STR 24L IAW SRM 53-00-01, FIG 201, REPAIR 2.  MAJOR REPAIR.
